# SDR P5CA9600490

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 980-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION LONGERON OUTBOARD SURFACE AT BS 980 TO 990 S50R TO S51R.  REMOVED CORROSION PER BOEING SRM 51-10-01 AND 51-10-02.
